Abstract and Applied Analysis

Note on the Invariance Properties of Operator Products Involving Generalized Inverses

Xiaoji Liu, Miao Zhang, and Yaoming Yu

Full-text: Open access

Abstract

We investigate further the invariance properties of the bounded linear operator product A C 1   B 1   D and its range with respect to the choice of the generalized inverses X and Y of bounded linear operators. Also, we discuss the range inclusion invariance properties of the operator product involving generalized inverses.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 213458, 9 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412273155

Digital Object Identifier
doi:10.1155/2014/213458

Mathematical Reviews number (MathSciNet)
MR3166577

Zentralblatt MATH identifier
07021938

Citation

Liu, Xiaoji; Zhang, Miao; Yu, Yaoming. Note on the Invariance Properties of Operator Products Involving Generalized Inverses. Abstr. Appl. Anal. 2014 (2014), Article ID 213458, 9 pages. doi:10.1155/2014/213458. https://projecteuclid.org/euclid.aaa/1412273155


Export citation

References

  • A. Ben-Israel and T. N. E. Greville, Generalized Inverses: Theory and Applications, CMS Books in Mathematics/Ouvrages de Mathématiques de la SMC, 15, Springer, New York, 2nd edition, 2003.
  • C. R. Rao and S. K. Mitra, Generalized Inverse of Matrices and Its Applications, John Wiley & Sons, New York, NY, USA, 1971.
  • R. Penrose, “A generalized inverse for matrices,” Proceedings of Cambridge Philosophical Society, vol. 51, pp. 406–413, 1955.
  • G. Wang, Y. Wei, and S. Qiao, Generalized Inverses: Theory and Computations, Science Press, Beijing, China, 2004.
  • J. K. Baksalary and R. Kala, “Range invariance of certain matrix products,” Linear and Multilinear Algebra, vol. 14, no. 1, pp. 89–96, 1983.
  • J. K. Baksalary and T. Mathew, “Rank invariance criterion and its application to the unified theory of least squares,” Linear Algebra and Its Applications, vol. 127, pp. 393–401, 1990.
  • J. K. Baksalary and T. Pukkila, “A note on invariance of the eigenvalues, singular values, and norms of matrix products involving generalized inverses,” Linear Algebra and Its Applications, vol. 165, pp. 125–130, 1992.
  • J. K. Baksalary and O. M. Baksalary, “An invariance property related to the reverse order law,” Linear Algebra and Its Applications, vol. 410, pp. 64–69, 2005.
  • J. Groß and Y. Tian, “Invariance properties of a triple matrix product involving generalized inverses,” Linear Algebra and Its Applications, vol. 417, no. 1, pp. 94–107, 2006.
  • Z. Xiong and Y. Qin, “Invariance properties of an operator product involving generalized inverses,” Electronic Journal of Linear Algebra, vol. 22, pp. 694–703, 2011.
  • D. S. Djordjević and N. Č. Dinčić, “Reverse order law for the Moore-Penrose inverse,” Journal of Mathematical Analysis and Applications, vol. 361, no. 1, pp. 252–261, 2010. \endinput